X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (35) 35
mathematics, applied (20) 20
analysis (15) 15
35b30 (14) 14
secondary 35b30 (13) 13
analysis of pdes (8) 8
existence (7) 7
mathematics - analysis of pdes (7) 7
mathematics, general (7) 7
mathematical analysis (6) 6
well-posedness (6) 6
equations (5) 5
stability (5) 5
35b40 (4) 4
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (4) 4
engineering (4) 4
mathematical methods in physics (4) 4
primary 35b30 (4) 4
primary 35q35 (4) 4
regularity (4) 4
theoretical and applied mechanics (4) 4
35b50 (3) 3
convergence (3) 3
mathematics, interdisciplinary applications (3) 3
maximal regularity (3) 3
physics (3) 3
shallow-water equation (3) 3
30e25 (2) 2
35b35 (2) 2
35b65 (2) 2
35c05 (2) 2
35e05 (2) 2
35g31 (2) 2
35l05 (2) 2
35q35 (2) 2
35q40 (2) 2
45k05 (2) 2
60e99 (2) 2
76d03 (2) 2
boundary conditions (2) 2
breaking waves (2) 2
calculus (2) 2
camassa-holm equation (2) 2
cauchy problem (2) 2
decay (2) 2
differential-equations (2) 2
euler equations (2) 2
exactly solvable and integrable systems (2) 2
flows (2) 2
functions (2) 2
global existence (2) 2
global well-posedness (2) 2
ill-posedness (2) 2
infinity (2) 2
information science (2) 2
initial-boundary-value problems (2) 2
matematik (2) 2
matematisk analys (2) 2
mathematical research (2) 2
mean-curvature flow (2) 2
multiplicity (2) 2
natural sciences (2) 2
naturvetenskap (2) 2
nonlinear sciences (2) 2
numerical analysis (2) 2
parabolic equations (2) 2
positive solutions (2) 2
primary 26a33 (2) 2
primary 35f15 (2) 2
primary 35k90 (2) 2
primary 35q53 (2) 2
primary 74f05 (2) 2
propagation (2) 2
quasilinear parabolic evolution equations (2) 2
research (2) 2
schrodinger equation (2) 2
secondary 35a01 (2) 2
secondary 35a05 (2) 2
secondary 42a38 (2) 2
system (2) 2
theoretical, mathematical and computational physics (2) 2
trajectories (2) 2
uniqueness (2) 2
variational methods (2) 2
weak solutions (2) 2
2nd-order (1) 1
35a02 (1) 1
35b06 (1) 1
35b25 (1) 1
35b32 (1) 1
35b45 (1) 1
35b51 (1) 1
35d40 (1) 1
35g16 (1) 1
35g25 (1) 1
35g50, 74k20, 35q79 (1) 1
35j60 (1) 1
35j61 35q55, 35q60, 35b30, 35j20 (1) 1
35k20 (1) 1
35k61 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of the London Mathematical Society, ISSN 1469-7750, 2019, Volume 100, Issue 2, pp. 623 - 643
We study boundary regularity for the normalized p‐parabolic equation in arbitrary bounded domains. Effros and Kazdan (Indiana Univ. Math. J. 20 (1970) 683–693)... 
35D40 | 35B30 | 35K92 (secondary) | 35B51 | 35K61 (primary)
Journal Article
Mathematische Annalen, ISSN 0025-5831, 2/2016, Volume 364, Issue 1, pp. 243 - 268
... , p of Kato and Ponce (Rev Mat Iberoam 2:73–88, 1986 ). Mathematics Subject Classi cation Primary 35Q35; Secondary 35B30 1 Introduction The study of the Cauchy... 
Mathematics, general | Mathematics | Primary 35Q35 | Secondary 35B30
Journal Article
Quaestiones mathematicae, ISSN 1607-3606, 02/2020, pp. 1 - 18
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 12/2016, Volume 67, Issue 6, pp. 1 - 27
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 06/2016, Volume 19, Issue 3, pp. 676 - 695
Journal Article
Constructive approximation, ISSN 1432-0940, 2016, Volume 45, Issue 2, pp. 243 - 271
.... Keywords Bounded harmonic functions · Estimates of the gradient · The Khavinson problem · The Schwarz lemma Mathematics Subject Classi cation Primary 35B30; Secondary... 
Estimates of the gradient | The Khavinson problem | Secondary 35J05 | Numerical Analysis | Analysis | Bounded harmonic functions | Primary 35B30 | Mathematics | The Schwarz lemma | MATHEMATICS | HARMONIC-FUNCTIONS
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 10/2017, Volume 20, Issue 5, pp. 1131 - 1145
Journal Article
Journal of evolution equations, ISSN 1424-3202, 2015, Volume 16, Issue 2, pp. 341 - 364
We show that the heat semigroup is well defined on the Banach space $${\mathcal{X}_{m,\gamma} = \{ \psi:\Omega_m \to \mathbb{R} ;\; |x|^{\gamma... 
35B06 | Antisymmetric solutions | Heat equation | Asymptotic behavior | Mathematics | 47A20 | Sectorial domains | Complexity | Analysis | Primary 35K05 | Scaling | 35B30 | Secondary 35B60 | 35B40 | MATHEMATICS | MATHEMATICS, APPLIED | R-N | MULTISCALE ASYMPTOTIC-BEHAVIOR | EQUATIONS
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 6/2018, Volume 25, Issue 3, pp. 1 - 37
This paper is devoted to studying the Cauchy problem for the Ostrovsky equation $$\begin{aligned} \partial _{x}\left( u_{t}-\beta \partial _{x}^{3}u... 
Strichartz estimates | Secondary 35B30 | Analysis | Primary 35Q53 | Ostrovsky equation with positive dispersion | Mathematics | Cauchy problem | Bilinear estimates | Military electronics industry | Information science
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 12/2016, Volume 23, Issue 6, pp. 1 - 17
This paper is concerned with the ergodic problem for superquadratic viscous Hamilton–Jacobi equations with exponent $$m>2$$ m > 2 . We prove that the... 
Secondary 35B30 | Analysis | Viscosity solution | Primary 35D40 | Mathematics | Gradient constraint | Ergodic problem | Viscous Hamilton–Jacobi equation | MATHEMATICS, APPLIED | MAXIMUM | Viscous Hamilton-Jacobi equation | CONVERGENCE | Analysis of PDEs
Journal Article
Mathematische Annalen, ISSN 0025-5831, 02/2016, Volume 364, Issue 1-2, pp. 243 - 268
Journal Article
Analele Universitatii "Ovidius" Constanta - Seria Matematica, ISSN 1224-1784, 07/2017, Volume 25, Issue 2, pp. 65 - 83
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 04/2018, Volume 291, Issue 5-6, pp. 793 - 826
In this paper, we study time‐asymptotic propagation phenomena for a class of dispersive equations on the line by exploiting precise estimates of oscillatory... 
Primary: 35B40; Secondary: 35B30 | Oscillatory integral | singular frequency | dispersive equation | (optimal) time‐decay rate | van der Corput Lemma | 35S10 | space‐time cone | 35Q41 | 35Q40 | frequency band | (optimal) time-decay rate | space-time cone | MATHEMATICS | DECAY | SCHRODINGER-EQUATION
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 7/2015, Volume 177, Issue 3, pp. 471 - 492
This paper is concerned with the periodic boundary problem for the b-family equation. At first, we use a different method to prove the local well-posedness in... 
Periodic peaked solutions | Secondary 35A01 | Ill-posedeness | 35G31 | Primary 35Q53 | Mathematics, general | Periodic boundary value problem | Mathematics | 35B30 | b-family equation | Well-posedness | GLOBAL EXISTENCE | TRAJECTORIES | CAUCHY-PROBLEM | SHALLOW-WATER EQUATION | INTEGRABLE EQUATION | MATHEMATICS | CAMASSA-HOLM | WAVES | BLOW-UP PHENOMENA | WEAK SOLUTIONS
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 6/2012, Volume 62, Issue 2, pp. 335 - 346
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 3/2013, Volume 207, Issue 3, pp. 1075 - 1089
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 12/2014, Volume 21, Issue 6, pp. 775 - 794
In this article we consider the non-linear thermoelastic plate equation in rectangular domains Ω. More precisely, Ω is considered to be given as the Cartesian... 
Primary 74F05 | Mathematics | 74K20 | Secondary 35B30 | Analysis | 74H30 | EXISTENCE | SYSTEM | MATHEMATICS, APPLIED | MAXIMAL REGULARITY | EXTERIOR DOMAINS | PARABOLIC EQUATIONS | DECAY | FOURIER MULTIPLIER THEOREMS | INFINITY-FUNCTIONAL-CALCULUS | Mathematics - Analysis of PDEs
Journal Article
Mathematische Annalen, ISSN 0025-5831, 5/2010, Volume 347, Issue 1, pp. 95 - 110
... theorem for homogeneous solutions of locally solvable real analytic vector elds. Mathematics Subject Classi cation (2000) Primary 35F15 · 35B30; Secondary 42A38... 
Mathematics, general | Mathematics | 35B30 | Primary 35F15 | Secondary 42A38 | 30E25 | DISTRIBUTIONS | MATHEMATICS | INTERPOLATION SETS | DOMAINS
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 12/2012, Volume 63, Issue 6, pp. 1067 - 1084
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.